Ok I'll do my best to explain what I'm experiencing along with factors that might play a part.
Monday, June 7th I had all 4 of my wisdom teeth taken out. I was injected multiple times with novicaine & the doctor rubbed an anesthetic on my gums also. After the surgery I took it easy and took my pain meds and penicillin as prescribed. I unfortunately became dehydrated a few days after the surgery, where I was only urinating once a day and it was a small amount and almost dark yellow in color. I know my body, and I require a LOT of water to stay hydrated...60-100oz a day. I was drinking maybe 30oz a day. At this point, around thursday-sat (june 10-12) i began noticing my upper lip was "burning" or has a very uncomfortable 'tingling'. Upon checking it out and speaking to my mother (an RN) she said this could be easily attributed to the doctor doing work in my mouth, the penicillin, dehydration, or could just be chapped lips.
It is now Tuesday, June 15th and I have since discontinued the penicillin and have daily, multiple times taken a warm wash cloth and soaked my lips and wiped the "dead skin" off, pat dry and applied blistex. This does give relief, but there really is no pain...it FEELS like the lips are dry and cracked, and when i smile or open wide you can feel the uncomfortable-ness, if that makes any sense. I've googled pictures of almost every STD (lol) and lip rashes along with other disorders and nothing that i find seems to match what i'm experiencing. It's 8 days after my surgery, and roughly 3-5 days i've had this issue. I have no idea what it can be. Then, as of today, I noticed a small white dot on my upper lip which has NEVER been there before.
- None of my habits have changed, really (shaving, laundry detergent, etc)
- I am now well-hydrated every day and take a multi-vitamin occasionally
- I have kept my mouth clean and been applying blistex daily to no avail
Here is a picture and you can see the dot (arrow pointing to it) along with the inflammation of the lip right where the lip meets the skin:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?